# SDR DALA2016102007411

- Difficulty date: October 16, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 81,146 hours, 36,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STA 654 LBL 10.45 CORROSION UNDER NUT PLATE.  REMOVED CORROSION AND EVALUATED PER SRM.  REMOVED AND REPLACED FLOOR STRINGER IAW B757 SRM AND DWG.  REF ERA 548953-14 ORG.
